U.S. doctors online nowAsk doctors free
FL
A 18-year-old male asked:

Mamd and vyvanse (lisdexamfetamine) combined ? what would happen on your brain ? side effects ?

1 doctor answer2 doctors weighed in
Dr. Susan Rhoads
Family Medicine 39 years experience
MAMD????: Do you mean MDMA? This is ecstasy, a street drug that is very dangerous alone. When combined with Vyvanse (lisdexamfetamine) the danger is greatly increased. How much damage you do depends on how much ecstasy and what else is cut with it, including poisons. There is no way to tell how severe or permanent the damage might be. This is why you should JUST SAY NO! Don't do it. How many brain cells can you spare?
Dr. Glenn Burns
Dr. Glenn Burns commented
Emergency Medicine 20 years experience
MDMA acts on serotonin receptors as well as dopamine. Vyvanse primary effects epinephrine receptors, but also dopamine. Combining them can lead to seizure and life threatening irregular heart beats as well as schizophrenia-like psychosis. There have been deaths from MDMA due to lead, arsenic and other contaminants. Accidental overdose on drugs is the LEADING CAUSE OF DEATH in the USA,
Oct 18, 2015
Last updated Oct 23, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.